Alert archive / Missouri / Frost Advisories in 2016
Frost Advisory 3, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Nov 9, 2016, 1:55 AM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 10, 2016, 2:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2016, 1:55 AM CST (07:55 UTC)
- In effect from
- Nov 10, 2016, 2:00 AM CST
- Expired
- Nov 10, 2016, 9:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
402 WWUS73 KSGF 090755 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 155 AM CST WED NOV 9 2016 ...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND SOUTHEAST KANSAS... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. THESE CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF THE COLD SEASON. KSZ101-MOZ057-058-069>071-079>083-088>098-101>106-091600- /O.NEW.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/ CHEROKEE-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE- TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK- OREGON- INCLUDING THE CITIES OF...BAXTER SPRINGS...LOWELL...RIVERTON... COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...AURORA SPRINGS... ELDON...LAKE OZARK...VICHY...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE... OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS... LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN... SALEM...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES... DOGWOOD...POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE... MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA... THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS 155 AM CST WED NOV 9 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CRAMER
4 follow-up statements
205 WWUS73 KSGF 091311 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 711 AM CST WED NOV 9 2016 ...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND SOUTHEAST KANSAS... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. THESE CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF THE COLD SEASON. KSZ101-MOZ057-058-069>071-079>083-088>098-101>106-100115- /O.CON.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/ CHEROKEE-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE- TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK- OREGON- INCLUDING THE CITIES OF...BAXTER SPRINGS...LOWELL...RIVERTON... COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...AURORA SPRINGS... ELDON...LAKE OZARK...VICHY...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE... OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS... LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN... SALEM...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES... DOGWOOD...POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE... MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA... THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS 711 AM CST WED NOV 9 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GRIFFIN
300 WWUS73 KSGF 092023 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 223 PM CST WED NOV 9 2016 ...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND SOUTHEAST KANSAS... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO THE LOWER AND MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING. THESE CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF THE COLD SEASON. KSZ097-MOZ068-077-078-101230- /O.EXA.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/ CRAWFORD-HICKORY-BARTON-CEDAR- INCLUDING THE CITIES OF...CHICOPEE...LONE OAK...PITTSBURG... WEAUBLEAU...HERMITAGE...QUINCY...WHEATLAND...CROSS TIMBERS... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON 223 PM CST WED NOV 9 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ101-MOZ057-058-069>071-079>083-088>098-101>106-101230- /O.CON.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/ CHEROKEE-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE- TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-TANEY-OZARK- OREGON- INCLUDING THE CITIES OF...BAXTER SPRINGS...LOWELL...RIVERTON... COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...AURORA SPRINGS... ELDON...LAKE OZARK...VICHY...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE... OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS... LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN... SALEM...JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT... SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE... DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER... OZARK...SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES... DOGWOOD...POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE... MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA... THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS 223 PM CST WED NOV 9 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FRYE
200 WWUS73 KSGF 100432 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1032 PM CST WED NOV 9 2016 ...WIDESPREAD FROST TO IMPACT PORTIONS OF SOUTHERN MISSOURI AND SOUTHEAST KANSAS... .CLEAR SKIES AND LIGHT WINDS WILL CAUSE TEMPERATURES TO FALL INTO THE LOWER AND MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING. THESE CONDITIONS WILL FACILITATE THE FIRST WIDESPREAD FROST OF THE COLD SEASON. KSZ073-MOZ055-056-066-067-101245- /O.EXA.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/ BOURBON-BENTON-MORGAN-VERNON-ST. CLAIR- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...NEVADA... TIFFIN...APPLETON CITY...JOHNSON CITY 1032 PM CST WED NOV 9 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY. * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ097-101-MOZ057-058-068>071-077>083-088>098-101>106-101245- /O.CON.KSGF.FR.Y.0003.161110T0800Z-161110T1500Z/ CRAWFORD-CHEROKEE-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS- BARTON-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE- WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON- MCDONALD-BARRY-STONE-TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...CHICOPEE...LONE OAK...PITTSBURG... BAXTER SPRINGS...LOWELL...RIVERTON...COLUMBUS...NEUTRAL... SHERWIN...STIPPVILLE...AURORA SPRINGS...ELDON...LAKE OZARK... VICHY...WEAUBLEAU...HERMITAGE...QUINCY...WHEATLAND... CROSS TIMBERS...OSAGE BEACH...CAMDENTON...DECATURVILLE...ROACH... VILLAGE OF FOUR SEASONS...FORT LEONARD WOOD...LAQUEY... WAYNESVILLE...NORTHWYE...ROLLA...KENOMA...LAMAR...CEDAR SPRINGS... EL DORADO SPRINGS...FILLEY...ARNICA...CAPLINGER MILLS... STOCKTON...BOLIVAR...BUFFALO...CHARITY...FOOSE...MARCH...PLAD... WINDYVILLE...OLIVE...LYNCHBURG...LEBANON...PLATO...ROBY... BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN...GLADDEN... HOWES...JADWIN...SALEM...JOPLIN...CARTHAGE...GREENFIELD... LOCKWOOD...MEINERT...SPRINGFIELD...MARSHFIELD...NORTHVIEW... SEYMOUR...ROGERSVILLE...DAWSON...GRAFF...MOUNTAIN GROVE... DUNCAN...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... MARIONVILLE...NIXA...CHRISTIAN CENTER...OZARK...SELMORE... VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA... POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...WEST PLAINS... WHITE CHURCH...TERESITA...WINONA...BIRCH TREE...MONTIER... ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...PINEVILLE... ROCKY COMFORT...MONETT...MADRY...CASSVILLE...KIMBERLING CITY... CRANE...ELSEY...INDIAN POINT...SILVER DOLLAR CITY...BRANSON... HOLLISTER...KIRBYVILLE...EDGEWATER BEACH...FORSYTH... OZARK BEACH...POWERSITE...WASOLA...THAYER...ALTON...COUCH... GREER...THOMASVILLE...WILDERNESS 1032 PM CST WED NOV 9 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CST THURSDAY... * TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S LATE TONIGHT INTO THURSDAY MORNING. * IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ LINDENBERG
358 WWUS73 KSGF 101013 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 413 AM CST THU NOV 10 2016 ...WIDESPREAD FROST IMPACTING THE REGION... .TEMPERATURES FELL INTO THE LOW TO MID 30S THIS MORNING CAUSING WIDESPREAD FROST ACROSS THE REGION. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101500- /O.CON.KSGF.FR.Y.0003.000000T0000Z-161110T1500Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION... CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL... RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW... WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON... LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE... AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...NEVADA...TIFFIN... APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY... WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON... DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS... FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA... KENOMA...LAMAR...CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY... ARNICA...CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO... CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG... LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...LAKE SPRING... BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...SALEM...JOPLIN... CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...SPRINGFIELD... MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...GRAFF... MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...AURORA... MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...OZARK... SELMORE...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD... POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK... WEST PLAINS...WHITE CHURCH...TERESITA...WINONA...BIRCH TREE... MONTIER...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY... PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE... KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT... SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE... EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA... THAYER...ALTON...COUCH...GREER...THOMASVILLE...WILDERNESS 413 AM CST THU NOV 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL CONTINUE IN THE LOW TO MID 30S THIS MORNING. * IMPACTS...VEGETATION SENSITIVE TO FROST MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CRAMER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Nov 8, 11:26 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 8, 11:26 PM CST, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1126 PM CST Tue Nov 8 2016 .SHORT TERM...(This evening through Wednesday) Issued at 217 PM CST Tue Nov 8 2016 Upper trough will sag south of the area this evening while ridge across the western Conus begins to build eastward into the area. At the surface high pressure settles into western Kansas tonight and spreads eastward into southeast Kansas and the Missouri Ozarks Wednesday. Short term models consistent on clearing skies from northwest to southeast this evening. Concern would be for either fog or patchy frost to develop, but with center of the high well west of the area all guidance suggests boundary layer to remain mixed enough to preclude any fog or frost potential. Coolest lows expected over central Missouri with readings in the upper 30s to around 40. A very pleasant fall day is expected on Wednesday, with ample sunshine and light winds. Afternoon highs will top off in the upper 50s to lower 60s. .LONG TERM...(Wednesday Night through Tuesday) Issued at 217 PM CST Tue Nov 8 2016 High pressure will dominate the region through midweek. Clear skies and light winds are expected Wednesday night leading to perfect radiational cooling conditions. There is a fog signal, especially near area lakes, however, the potential for widespread frost will likely be the main story, especially across the eastern Ozarks. We did make an attempt to coordinate frost headlines for the eastern Ozarks, but decided to wait for a bit more certainty in exact areas at risk. Dry northwest flow will basically be the rule of thumb through much of the long range forecast. Another fairly stout wave will push southward from the Great Lakes region on Saturday. This will help slide a dry cold frontal boundary through the region early this weekend. Temperatures behind the front will cool, as nighttime temperatures drop into the lower to middle 30s across the area. This will likely cause additional frost concerns, especially (once again) across the eastern Ozarks as the bulk of the cold air will reside generally to our east. Another shortwave aloft will push through the region by early week next week with perhaps another dry frontal boundary, the globals have been pinging a very subtle QPF signal. Think cloud cover at least will increase during this period with temperatures remaining rather static. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1119 PM CST Tue Nov 8 2016 Pilots can expect improving flight conditions as surface high pressure builds in from the north and drier air spreads into the region. Will have to monitor for patchy light fog around sunrise Wednesday. VFR conditions will prevail Wednesday. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Raberding LONG TERM...Frye AVIATION...Foster
Hazardous weather outlook, Nov 8, 3:01 PM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 301 PM CST TUE NOV 8 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 301 PM CST TUE NOV 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIDESPREAD FROST IS EXPECTED LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS TEMPERATURES FALL INTO THE LOW TO MID 30S. ADDITIONAL FROST POTENTIAL CAN BE EXPECTED THIS WEEKEND...ESPECIALLY EAST OF THE HIGHWAY 65 CORRIDOR. AN ISOLATED THUNDERSTORM OR TWO MAY BE POSSIBLE MONDAY ACROSS EXTREME SOUTHWESTERN MISSOURI AND FAR SOUTHEASTERN KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FRYE
Nearby
Frost Advisories in Missouri, 2016Frost Advisories in Kansas, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.